# SDR UPS00432520

- Difficulty date: April 12, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T3032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, MAIN DECK, FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STR AT BS 240 STR 14 LT.  REPAIR CARRIED OUT IAW SRM 53-10-04, FIG 14 AND CONTINUE WITH INSPECTIONS IN ACCORDANCE WITH SB 53A2265.
